Medical Questions > Mental Health > Depression Forum

Tramadol and symptoms of depression

User Profile
i feel very depressed and have no energy to do anything. either to go back to work. my head feel empty and i cant talk to my partner the same. every morning i feel low self worth and lack of self-esteem. just sit in front of the tv all day and i just cry for no reason


Did you find this post helpful?
|

User Profile
replied September 24th, 2008
Depression Answer A4740
Current medical status: tramadol 50mg and paracetom
Current medical treatment: tramadol 3 times a day


Given your symptoms (“ feel very depressed”, “ have no energy to do anything”, “ head feel empty “, “ can't talk to my partner”, “feel low self worth”, “lack of self-esteem”, “cry for no reason”...), you are probably experiencing depression.

I can only suggest that you stop taking tramadol and consult a mental health professional.


|
Did you find this post helpful?

replied August 4th, 2012
Tramadol side-effects
I realize this is anecdotal, but nonetheless...

A new GP, at my regular family outpatient clinic gave me a big song and dance about wanting to get me off Vicodin, when very light use (for intermittent severe neck pain) has been very effective, with no side effects and no incidence of abuse. He put me on Tramadol, which seemed maybe an ok alternative, though I was somewhat irked by his making me wait two hours, then shifting me to another med, when I saw no reason for this.

The bad news is that the drug made me unusually drowsy the next day, and seemed to lead to a low-grade depression, with little gumption. One day later (and after one Vicodin the night before), I am pain-free, and well rested, and have my normal initiative, with no depression. And, my mind is very clear and fully functional. What is it with these nutcase doctors(who don't listen to their patients)?!! Incidentally, a psychiatrist prescribed Geodon for depression maybe ten years ago, and one dose put me in a place where the world seemed to close in upon me, and it felt like this nightmare would go on forever. I felt like a helpless mess..totally out of it.

H.
Los Angeles, Calif.
|
Did you find this post helpful?

replied July 9th, 2013
I want to ask that my age is about 22 years and i am habitual to move my hand on my head unconsciously un intentionally is this wrong about this or its just my habit.
|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Depression , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.